After seeing "prior to testing I had nothing to eat my last meal was coffee around 10 am and we tested around 3:00.", and reading your AI posts, I ask;
1.] How much coffee? Caffeine dissipates around 1.5% per hour. If you drank 3-4 strong cups of coffee, with or without sugar, the leftover caffeine can skewer your test results. Try testing first thing in the morning [fasting] before you consumed any liquids or foods. This will provide you with a more accurate representation of your blood glucose levels. Be sure to calibrate the meter beforehand.
2.] Are you planning on seeing your doctor soon? As previously mentioned test your T1 & T2 antibodies. With an AI disorder your thyroid and/or pancreas may have issues which may cause impaired/elevated blood glucose levels.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.